# SDR ASAA2023020541818

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 58,492 hours, 17,220 cycles
- System (JASC): 2310 · HF Communications System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH RTP PANELS SHOW FAIL FOR HF1. GROUNDED - YES. PERFORMED HF COMMUNICATION SYSTEM BITE PROCEDURES PER B737-800 FIM 23-11 TASK 801, OPS CK GOOD OK FOR SVC.
